Working Papers, Center for Mathematical Economics (IMW), Bielefeld University

Collection's Items (Sorted by Title in Descending order): 1 to 20 of 224
Year of PublicationTitleAuthor(s)
2018 The transmission of continuous cultural traits in endogenous social networksHellmann, Tim; Panebianco, F.
2017 Viability and arbitrage under Knightian UncertaintyBurzoni, M.; Riedel, F.; Soner, H. M.
2017 Information Transmission in HierarchiesSchopohl, Simon
2017 Asymmetric dominance effect with multiple decoys for low- and high-variance lotteriesSürücü, Oktay; Brangewitz, Sonja; Djawadi, Behnud Mir
2017 The impartial observer under uncertaintyBerens, Stefan; Chochua, Lasha
2017 A Note on "Renegotiation in Repeated Games" [Games Econ. Behav. 1 (1989) 327-360]Günther, Michael
2017 Uncertain acts in gamesRiedel, Frank
2017 Dynamically consistent preferences under imprecise probabilistic informationRiedel, Frank; Tallon, Jean-Marc; Vergopoulos, Vassili
2017 Thoughts on social designTrockel, Walter; Haake, Claus-Jochen
2017 Formal search and referrals from a firm's perspectiveRebien, Martina; Stops, Michael; Zaharieva, Anna
2016 Nash equilibria of threshold type for two-player nonzero-sum games of stoppingDe Angelis, Tiziano; Ferrari, Giorgio; Moriarty, John
2016 Communication games with optional verificationSchopohl, Simon
2016 On an optimal extraction problem with regime switchingFerrari, Giorgio; Yang, Shuzhen
2016 On non-cooperative foundation and implementation of the Nash solution in subgame perfect equilibrium via Rubinstein's gameDuman, Papatya; Trockel, Walter
2016 The transfer principle holds for definable nonstandard models under countable choiceHerzberg, Frederik
2016 Optimal entry to an irreversible investment plan with non convex costsDe Angelis, Tiziano; Ferrari, Giorgio; Martyr, Randall; Moriarty, John
2016 On preemption in discrete and continuous timeSteg, Jan-Henrik
2016 General equilibrium effects of immigration in Germany: Search and matching approachIftikhar, Zainab; Zaharieva, Anna
2016 Controlling public debt without forgetting inflationFerrari, Giorgio
2016 A note on the perpetual American straddleObradović, Lazar
Collection's Items (Sorted by Title in Descending order): 1 to 20 of 224